A 24-year-old female asked:
i am taking serdep and epitec but really struggling with low energy levels. look for something that won't compromise my epilepsy or high heart rate. any suggestions?
1 doctor answer
Dr. Aruna Adaikkalam answered
37 years experience Internal Medicine
Setraline &lamotrigi: You are on a combination of setraline -antidepressant and lamotrigine -having both mood stabilizing antidepressant effects as well as antiseizure effects.If you still have low energy levels it indicates probably dose adjustments or change of medicine combinations by your psychiatrist. This combination is good for people with bipolar illnes ,+ or _ seizure disorder.
Answered on Mar 9, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!